# SDR DALA2024071507133

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 48,419 hours, 25,320 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3163 CARBON/PAPER BURNING SMELL IN AFT GALLEY & COMING FROM THE VENT AND CLOSE TO THE FA SEAT. CORRECTIVE ACTION: R/R TWO COFFEE MAKERS LOC 405 PER A319 AMM 25-35. OPS CHK NML. OK FOR SVC. (6009694)
